Suitable for the fast and effective relief of blocked nose, fever and body aches or other associated pains.
- Adults and children over 12 years:
- Take 2 caplets with water, every 4 to 6 hours as needed.
- Children below 12 years:
- Not recommended unless prescribed by a healthcare professional.
Paracetamol 500mg, Phenylephrine HCl 5mg
- Keep out of reach of children.
- Do not take more frequently than every 4 hours.
- Do not more than the recommended dosage.
- Seek medical advice if symptoms persist for more than 5 days.
- Do not take with other products containing Paracetamol and/or Phenylephrine Hydrochloride or other medications for the relief of cough and cold, congestion or blocked nose.
Store below 30˚C
Shipping & Delivery
We are working closely with our external partners and carriers to ensure that your package can reach you as quickly as possible. See below for the most up-to-date information:
Shipping Time (after you get your shipment notification):
Singapore: 3-5 business days.
Malaysia: 3-10 business days. Order processing time takes 1-3 business days.
For overseas shipments, customers are liable for all import duties and customs that will be charged by your country. These rates are calculated by your country, and fees are calculated based on the original retail value of the products as well as the manufacturing and import countries. Such additional fees maybe required to be paid upon delivery. In the event the customer opts to reject the delivery, the customer will pay for the customs fees and shipping charges from your country to the country of origin.